# SDR SWIA202501131022

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 38,757 hours, 36,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CAMP 29417867. REF  AML# 1498041: DUE TO BIRDSTRIKE DAMAGE, RH INTERCOSTAL AT BL6.10 IS DAMAGED. THIS HAS BEEN DEEMED A MAJOR REPAIR AND REQUIRES AN M-337    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
